# SDR DALA2016011300312

- Difficulty date: January 9, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 108,309 hours, 20,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING SEATS 30AB AND 39AB ARE INOPERTATIVE.  MAINTENANCE FOUND CONNECTOR TO OVERHEAD PANEL AT 36AB BROKEN AND REPLACED.  SYSTEM OPERATION IS NORMAL.
